# SDR SWAA2024081317897

- Difficulty date: July 26, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 947 LBL 50; LBL 25; RBL 25 CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 947 LBL 50 LBL 25 RBL 25 WL208<[01] REMOVED DAMAGED ON FLOOR BEAM 947 LBL 25 UPPER SURFACE IN AN AREA OF 2' X 1'; REMAINING THICKNESS IS 0.135'; ORIGINAL THICKNES IS 0.180' FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1; TOOL USED ID: ATS2677 DUE: 12/2024. DAMAGE SECTION OF THE FLOOR BEAM UPPER SURFACE TO BE REPAIR PER SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2. REPAIR ACOMPLISHED ON CUSTOMER CARD #TTG8Q00UTJ91;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
